Thread: sore nip on the captain
02-13-2004, 10:58 AM #1
sore nip on the captain
just developed a slightly sore right nipple. I hope it's not sore from checking it all the time. Luckily I have some handy dandy nolva on hand. I took 4 tablets yesterday and am going to take 3 for the next few days and taper off and see how it goes. Im near the end of a long prop and enanthate cycle. I decided to quit the enanthate now since supposedly it's more likely to cause this with it's longer half life. My question is, is it necessary to go ahead and stop the prop now also, or should the nolva take care of it? I'd rather continue with the prop another couple of weeks or so to complete my planned cycle. I did notice that after taking the nolva I seem to have more energy, was in a better mood and lost the sluggishness that was wearing me out. I think I like this stuff, nolva, I believe it also has stopped my semi-diahria,another sympton I've had recently from apparently being test saturated.
02-13-2004, 11:06 AM #2
I would keep your nolva dose high until the end of pct start your clomid 3 days after last injection. I would not stop your prop now, wait till the gyno symptoms subside it may get worse if you stop the prop right now. If anyone can add more or if Im wrong please correct me
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)